# SDR QXEA2019073100293

- Difficulty date: July 30, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 36,067 hours, 37,465 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 071015190101
- Part serial: 10784
- Condition: Malfunctioned
- Location: Weather Radar
- Part time: 119,799 hours, 121,163 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT FROM SEA RECIEVED WX FAIL MESSAGE ON MFD AFTER ATTEMPTING TO MAKE WX RADAR WORK. TRIED ADJUSTING GAIN AND TILT AND NEVER GOT AN ECHO. CYCLED POWER AND STILL NO RETURNS. RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE. R+R WX TRANSCEIVER IAW AMM 34-41-01-000-801/400-801. OPS TEST PASS. WX FAIL DOES NOT SHOW. NO FURTHER DEFECTS NOTED AT THIS TIME. AIRCRAFT RETURNED TO SERVICE.
